Suivre
Thi Hoai An Ta
Thi Hoai An Ta
Adresse e-mail validée de math.ac.vn
Titre
Citée par
Citée par
Année
A formal proof of the Kepler conjecture
T Hales, M Adams, G Bauer, TD Dang, J Harrison, H Le Truong, ...
Forum of mathematics, Pi 5, e2, 2017
4412017
An explicit estimate on multiplicity truncation in the second main theorem for holomorphic curves encountering hypersurfaces in general position in projective space
TTH An, HT Phuong
arXiv preprint arXiv:0708.0913, 2007
492007
Strong uniqueness polynomials: the complex case
TTH An*, JTY Wang, PM Wong
Complex Variables, Theory and Application: An International Journal 49 (1 …, 2004
452004
On uniqueness polynomials and bi-URs for p-adic meromorphic functions
HH Khoai, TTH An
Journal of Number Theory 87 (2), 211-221, 2001
402001
Unique range sets and uniqueness polynomials in positive characteristic
TTH An, JTY Wang, PM Wong
ACTA ARITHMETICA-WARSZAWA- 109 (3), 259-280, 2003
242003
A defect relation for non-Archimedean analytic curves in arbitrary projective varieties
T An
Proceedings of the American Mathematical Society 135 (5), 1255-1261, 2007
212007
Uniqueness polynomials for complex meromorphic functions
TTH An, JTY Wang
International Journal of Mathematics 13 (10), 1095-1115, 2002
172002
Algebraic degeneracy of non-Archimedean analytic maps
TTH An, W Cherry, JTY Wang
Indagationes Mathematicae 19 (3), 481-492, 2008
142008
An effective Schmidt's subspace theorem for non-linear forms over function fields
TTH An, JTY Wang
Journal of Number Theory 125 (1), 210-228, 2007
142007
A formal proof of the Kepler conjecture (2015)
T Hales, M Adams, G Bauer, DT Dang, J Harrison, TL Hoang, C Kaliszyk, ...
Preprint arXiv 1501, 2015
132015
Unique range sets for meromorphic functions constructed without an injectivity hypothesis
TTH An
Taiwanese Journal of Mathematics 15 (2), 697-709, 2011
132011
Generalized Büchi’s problem for algebraic functions and meromorphic functions
TTH An, HL Huang, JTY Wang
Mathematische Zeitschrift 273 (1), 95-122, 2013
102013
Non-Archimedean analytic curves in the complements of hypersurface divisors
TTH An, JTY Wang, PM Wong
Journal of Number Theory 128 (8), 2275-2281, 2008
102008
A formal proof of the Kepler conjecture. Forum of Mathematics, Pi 5 (2017)
T Hales, M Adams, G Bauer, TD Dang, J Harrison, LT Hoang, C Kaliszyk, ...
URL: https://doi. org/10.1017/fmp, 2017
92017
Genus one factors of curves defined by separated variable polynomials
TTH An, NTN Diep
Journal of Number Theory 133 (8), 2616-2634, 2013
92013
Hensleyʼs problem for complex and non-Archimedean meromorphic functions
TTH An, JTY Wang
Journal of mathematical analysis and applications 381 (2), 661-677, 2011
92011
A -adic Nevanlinna–Diophantine correspondence
TTH An, A Levin, JTY Wang
Acta Arithmetica 146, 379-397, 2011
82011
Meromorphic solutions of equations over non-Archimedean fields
TTH An, A Escassut
The Ramanujan Journal 15, 415-433, 2008
82008
Unique range sets and uniqueness polynomials for algebraic curves
TTH An, JTY Wang
Transactions of the American mathematical society, 937-964, 2007
72007
A new class of unique range sets for meromorphic functions on C
TTH An, PN Hoa
Acta Math. Vietnam 27 (3), 251-256, 2002
62002
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20